# SDR SWAA2014110433720

- Difficulty date: September 6, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 37,499 hours, 25,010 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Duct
- Part number: 5910242
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RAM AIR INLET DUCT LT SIDE CRACKED.  REPAIRED DUCT IAW SRM.
